American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information   
View Article: PDF

[2] Takao Satoh. The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group. Proc. Amer. Math. Soc. 139 (2011) 1237-1245. MR 2748417.
Abstract, references, and article information   
View Article: PDF

[3] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information   
View Article: PDF

[4] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information   
View Article: PDF

[5] S. P. Inamdar and Aniruddha C. Naolekar. On quasi-isometric embeddings of Lamplighter groups. Proc. Amer. Math. Soc. 135 (2007) 3789-3794. MR 2341928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gülin Ercan. On finite groups admitting a special noncoprime action. Proc. Amer. Math. Soc. 133 (2005) 2543-2547. MR 2146197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lisa A. Orlandi-Korner. The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups. Proc. Amer. Math. Soc. 128 (2000) 1257-1262. MR 1712889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joel David Hamkins. Every group has a terminating transfinite automorphism tower. Proc. Amer. Math. Soc. 126 (1998) 3223-3226. MR 1487370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jutta Hausen and Phillip Schultz. The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group. Proc. Amer. Math. Soc. 126 (1998) 2525-2533. MR 1458876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lee Mosher. A hyperbolic-by-hyperbolic hyperbolic group. Proc. Amer. Math. Soc. 125 (1997) 3447-3455. MR 1443845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gary L. Peterson. Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups . Proc. Amer. Math. Soc. 119 (1993) 1045-1047. MR 1162092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Martyn R. Dixon and M. J. Evans. On groups with a central automorphism of infinite order . Proc. Amer. Math. Soc. 114 (1992) 331-336. MR 1072334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Smillie and Karen Vogtmann. Automorphisms of ${\rm SL}\sb 2$ of imaginary quadratic integers . Proc. Amer. Math. Soc. 112 (1991) 691-699. MR 1065094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gary L. Peterson. Automorphism groups emitting local endomorphism near-rings . Proc. Amer. Math. Soc. 105 (1989) 840-843. MR 952320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Simon Thomas. Fixed points of automorphisms of finitely generated free groups . Proc. Amer. Math. Soc. 103 (1988) 333. MR 938692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jay Zimmerman. Some properties of FC-groups which occur as automorphism groups . Proc. Amer. Math. Soc. 96 (1986) 39-40. MR 813805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexandre Turull. Examples of centralizers of automorphism groups . Proc. Amer. Math. Soc. 91 (1984) 537-539. MR 746084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. M. Gersten. Geometric automorphisms of a free group of rank at least three are rare . Proc. Amer. Math. Soc. 89 (1983) 27-31. MR 706503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas A. Fournelle. Pseudocomplete nilpotent groups . Proc. Amer. Math. Soc. 88 (1983) 1-7. MR 691267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. J. Malone. The group of automorphisms of a distributively generated near ring . Proc. Amer. Math. Soc. 88 (1983) 11-15. MR 691269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dragomir Ž. Đoković. The structure of the automorphism group of a free group on two generators . Proc. Amer. Math. Soc. 88 (1983) 218-220. MR 695245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. D. Scott. The automorphism group of a near-ring . Proc. Amer. Math. Soc. 80 (1980) 560-562. MR 587927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1